# SDR N6WA2025071201

- Difficulty date: July 11, 2025
- Submitted: July 12, 2025
- Operation: Air carrier
- Aircraft: N513GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10015
- Aircraft time: 34,114 hours, 27,725 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL FUSELAGE BETWEEN STGR26-STGR27 AT FS394-FS409.  REMOVED AND RESTORED FINISH OF INTERNAL FUSELAGE BETWEEN STGR26-STGR27 AT FS394-FS409 IAW STS EA 129-2025-129
